New Zealand Journal of Mathematics
Welcome to the home page of the New Zealand Journal of Mathematics.
NZ Journal of Mathematics, Department of Mathematics, The University of Auckland, Private Bag 92019, Auckland, New Zealand.
Electronic mail address: (for general enquiries) N. Z. J. Math For the submission of manuscripts contact the Editor or a member of the Editorial Board as described below.
Editorial and Production Staff
Editor of the NZ Journal of Mathematics - Prof. Gaven Martin
Production Assistant - Jesse Hart
Gaven Martin (Editor), Massey University, Auckland, New Zealand.
Douglas Bridges, University of Canterbury, Christchurch, New Zealand.
Marston Conder, The University of Auckland, Auckland, New Zealand.
Shaun Cooper, Massey University, Auckland, New Zealand.
Peter Fenton, University of Otago, Dunedin, New Zealand.
Rod Gover, The University of Auckland, Auckland, New Zealand.
Vaughan Jones, The University of California, Berkeley, California, USA.
Robert McLachlan, Massey University, Palmerston North, New Zealand.
Eamonn O'Brien, The University of Auckland, Auckland, New Zealand.
James Sneyd, The University of Auckland, Auckland, New Zealand.
Matt Visser, Victoria University, Wellington, New Zealand.
Geoff Whittle, Victoria University, Wellington, New Zealand.
Preparation and submission of manuscripts
Research, expository or survey articles are solicited in any branch of pure or applied mathematics or mathematical statistics. Papers must be submitted in English, with a short abstract and AMS subject-classification codes, either to the Editor, or to an appropriate member of the Editorial Board. Manuscripts should be submitted as an AMS-TEX file by electronic mail or disk. Authors are asked to certify that their contributions have not been submitted simultaneously to any other journal.
The NZ Journal of Mathematics is being published electronically only from 2007; hardcopies are no longer available. Very few hard copies of back issues for either the New Zealand Journal of Mathematics or its predecessor the Mathematical Chronicle are available. Enquire to the Treasurer at the address above. Note that a complete electronic set of back issues is available through the Library of the University of Auckland.
The Kalman Prize for the best paper published in the NZJM
The NZJM Committee is pleased to be able to announce the establishment of an annual prize for the best paper published in the NZJM over the preceding five years.
This Prize is named after John Kalman, who was one of the founders of the Mathematical Chronicle, the predecessor of the NZJM, and a leading promoter of New Zealand mathematics. The Prize is generously supported by a grant from the Margaret and John Kalman Charitable Trust.
The recipient of the prize shall be determined by a committee appointed by the Editor and informed following the decision. No correspondence will be entered into regarding the award.
The NZJM is pleased to announce the first winner of the Kalman Prize. Dr Cédric Bonnafé is Directeur de Recherche au CNRS based within the Institut de Mathématiques et de Modélisation de Montpellier, France. The prize is awarded for his paper Semicontinuity properties of Kazhdan-Lusztig cells, which appeared in volume 39 (2009), 171-192. More information about the author and the paper and the author’s response may be found here.
Back issues to be made available online as time permits
Table of Contents
From volume 21 onwards the journal has been published as the New Zealand Journal of Mathematics. The following list shows the back issues of the NZJM and gives access to their tables of content. We are working on giving access through the tables of content to the full papers.
- Volume 35 Number 2 October 2006
- Volume 35 Number 1 April 2006
- Volume 34, Number 2 October 2005
- Volume 34, Number 1 April 2005
- Volume 33, Number 2 October 2004
- Volume 33, Number 1 April 2004
- Volume 32, Number 2 October 2003
- Volume 32, Number 1 April 2003
- Volume 31, Number 2 October 2002
- Volume 31, Number 1 April 2002
- Volume 30, Number 2 October 2001
- Volume 30, Number 1 April 2001
- Volume 29, Number 2 October 2000
- Volume 29, Number 1 April 2000
- Volume 28, Number 2 October 1999
- Volume 28, Number 1 April 1999
- Volume 27, Number 2 October 1998
- Volume 27, Number 1 April 1998
- Volume 26, Number 2 October 1997
- Volume 26, Number 1 April 1997
- Volume 25, Number 2 October 1996
- Volume 25, Number 1 April 1996
- Volume 24, Number 2 October 1995
- Volume 24, Number 1 April 1995
- Volume 23 Number 2 October 1994
- Volume 23 Number 1 April 1994
- Volume 22 Number 2 October 1993
- Volume 22 Number 1 February 1993
- Volume 21 April 1992
The first twenty volumes appeared under the name Mathematical Chronicle and were published by the Department of Mathematics at the University of Auckland. Read a brief history of the Mathematical Chronicle prepared in July 2014.
- Volume 20 November 1991
- Volume 19 July 1990
- Volume 18 December 1989
- Volume 17 August 1988
- Volume 16 December 1987
- Volume 15 December 1986
- Volume 14 December 1985
- Volume 13 October 1984
- Volume 12 April 1983
- Volume 11 June 1982
- Volume 10 Part 3 June 1982
- Volume 10 Parts 1 and 2 January 1981
- Volume 9 February 1980
- Volume 8 August 1979
- Volume 7 Part 3 September 1978
- Volume 7 Parts 1 and 2 June 1978
- Volume 6 October 1977
- Volume 5 Part 3 March 1977
- Volume 5 Parts 1 and 2 August 1976
- Volume 4 Part 2 and 3 January 1976
- Volume 4 Part 1 May 1975
- Volume 3 June 1974
- Volume 2 Part 3 June 1973
- Volume 2 Parts 1 and 2 July 1972
- Volume 1 Part 3 August 1971
- Volume 1 Part 2 August 1970
- Volume 1 Part 1 November 1969
The NZ Journal of Mathematics is produced using AMS-TeX, the TeX macro package of the American Mathematical Society. The assistance of Blue Sky Research, makers of Textures, is gratefully acknowledged.